It appears you have not yet Signed Up with our community. To Sign Up for free, please click here....



Message Board
THIS MESSAGE BOARD IS NO LONGER ACTIVE. TO SEE OUR ACTIVE MESSAGE BOARDS, PLEASE GO HERE





Message
Posted by Lynn on July 31, 2000 at 09:52:31:

hi, my friend had one synvisc injection and imediately had symptoms of having a heart attack: headaches, upset stomach, etc. the doctor said not to get the rest of the shots. we called the manufacturer who said that not enough research has been done on synvisc and not to have the rest of the shots. the doctor did not test for allergies to chicken (prevalent in the family) my friend is still very sick. if anyone knows anyone else that has had bad results with synvisc, please write to me at Tasmanlane@aol.com. also if anyone has done research on synvisc and wouldn't mind sharing your sources, i'd appreciate it. thank you!

Follow Ups

All times are GMT -7. The time now is 11:04 PM.



Site owned and operated by HealthBoards.comô
Terms of Use © 1998-2014 HealthBoards.comô All rights reserved.
Do not copy or redistribute in any form!